slide image

  Publications


Publications

  1. New Approach To A Generalized Fractional Integral, Applied Mathematics and Computation, Vol 218, Issue 3, p 860-865, 2011.  (Access)

  2. New Technique for Text Data Compression, Proceedings of IEEE International Conference on Computer, Consumer and Control, 2012 in Taichung, Taiwan, p 405 - 409. (Access) or (Access) (Conference website)

  3. Existence and Uniqueness results for the Generalized Fractional Differential Equations, 5th IFAC Symposium on Fractional Differentiation and Its Applications, Nanjing, China, 2012. (Website)

  4. The Formulation of Generalized Fractional Euler-Lagrange Equation, 5th IFAC Symposium on Fractional Differentiation and Its Applications, Nanjing, China, 2012. (Website)

  5. New Approach to Generalized Fractional Derivatives, to appear

  6. Mellin Transforms of the Generalized Fractional Integrals and Derivatives, to appear

  7. A New Family of Sequences I, Submitted for publication (2013).

  8. A New Family of Sequences II, Submitted for publication (2013).

  9. New Random Number Generators Using Nonlinear Functions I, Submitted for publication (2013).

  10. A Novel Color Image Encryption Scheme Using Fractional Derivatives, Submitted for publication (2013).

  11. (with Makrogiannis) A Calculation Based Approach to Real-Time Signature Verification, in preparation

 

Books and Journal Articles that cite my research work

 Books

  1. Fractional Calculus: An Introduction for Physicists, R Herrmann, World Scientific, 2011

Journal Papers

  1. S. Gaboury, R. Tremblay, and B. Fugère, Some relations involving a generalized fractional derivative operator, Journal of Inequalities and Applications (Springer), 2013:167. Access

  2. S. Pooseh, R. Almeida, and D. Torres, Expansion Formulas in Terms of Integer-Order Derivatives for the Hadamard Fractional Integral and Derivative, Numerical Functional Analysis and Optimization, Vol 33, Issue 3, 2012, p301-319. Access

  3. T. Odzijewicz, A. Malinowska, and D. Torres, Fractional Calculus of Variations in Terms of a Generalized Fractional Integral with Applications to Physics, Abstract and Applied Analysis, Vol 2012 (2012), Article ID 871912. Access

  4. A. G. Butkovskii, S. S. Postnov, E. A. Postnova, Fractional integro-differential calculus and its control-theoretical applications. I. Mathematical fundamentals and the problem of interpretation, Automation and Remote Control (Springer), Vol 74, Issue 4, 2013, p543-574. Access

  5. M. A. Noor, M.U. Awan, K. I. Noor, On Some Inequalities for Relative Semi-Convex Functions, Journal of Inequalities and Applications (Springer), 2013:332. Access

  6. T. Odzijewicz, A. B. Malinowska, D. F. M. Torres, A Generalized Fractional Calculus of Variations, Control and Cybernetics , 2013. Access

  7. S. S. Nayak, S. P. Sahoo, R. Matta, S.K. Pattanayak, A Modified Approach to Lossless Data Compression Method. IJREISS, Vol 2, Issue 11 (Nov 2012), ISSN: 2250-0588. Access

  8. I. Nesiolovskiy, A. Nesiolovskiy, Binary-Ternary Compressing Data Coding. arXiv:1201.5603 [cs.IT] (2012).